Integral manifolds of differential equations with piecewise constant argument of generalized type

Download
2007-01-15
In this paper we introduce a general type of differential equations with piecewise constant argument (EPCAG). The existence of global integral manifolds of the quasilinear EPCAG is established when the associated linear homogeneous system has an exponential dichotomy. The smoothness of the manifolds is investigated. The existence of bounded and periodic solutions is considered. A new technique of investigation of equations with piecewise argument, based on an integral representation formula, is proposed. Appropriate illustrating examples are given.

Citation Formats
M. Akhmet, “Integral manifolds of differential equations with piecewise constant argument of generalized type,” NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 66, no. 2, pp. 367–383, 2007, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40273.